Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 841031, 13 pages
http://dx.doi.org/10.1155/2015/841031
Research Article

Simultaneous Fault Detection and Control for Discrete-Time Systems via a Switched Scheme

School of Automation Engineering, Northeast Dianli University, Jilin 132012, China

Received 11 April 2014; Accepted 13 July 2014

Academic Editor: Ke Zhang

Copyright © 2015 Jian Li and Xingze Dai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Li and Xingze Dai, “Simultaneous Fault Detection and Control for Discrete-Time Systems via a Switched Scheme,” Mathematical Problems in Engineering, vol. 2015, Article ID 841031, 13 pages, 2015. doi:10.1155/2015/841031